# SDR CALA2025112111392

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N14512
- Make and model: Airbus A321-271NX
- Aircraft serial: 11953
- Aircraft time: 4,291 hours, 1,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131699
- Condition: No Test
- Location: Zone 200
- Part time: 4,289 hours, 1,525 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU FIN 10WL FAILED ESPU SYSTEM TEST IAW TASK 33-51-00-710-001-A,  FAILED ESPU SYSTEM TEST IAW TASK 33-51-00-710-001-A.   REPLACED POWER SUPPLY  10WL IAW AMM 31-51-38-000-001-A,  ACP EPSU BITE TEST, NO FAULTS.
